# SDR CA190625025

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,619 hours
- Engine: Ge CF343B1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355924400
- Condition: Faulty
- Location: 14th Stage Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)   AFTER TAKE-OFF, CREW RECEIVED THE RH 14TH STAGE DUCT WARNING LIGHT. AIRCRAFT RETURNED TO DEPARTURE POINT. MAINTENANCE RECTIFICATION INCLUDED THE BLEED AIR LEAK CONTROL BEING REPLACED IAW AMM TASK 36-21-10-400-801 AND THE ISOLATION SHUTOFF VALVE ALSO REPLACED AND TESTED IAW 30-12-07-400-801. AIRCRAFT RE-DEPARTED, HOWEVER, AFTER TAKE-OFF AT 900 FEET, CREW AGAIN RECEIVED A 14TH STAGE DUCT WARNING. CREW ACTIONED THE QRH, DECREASED POWER ON THE RIGHT ENGINE TO IDLE, DECLARED A PAN PAN AND RETURNED TO THE DEPARTURE POINT. FLIGHT LANDED SAFELY. MAINTENANCE RECTIFICATION HAD THE R/H PYLON SENSING ELEMENT REPLACED AND TESTED SERVICEABLE IAW AMM 36-21-04-400-807. NO RE-OCCURRENCE. (TC# 20190625025)
